# SDR 96ZZZX1744

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 985-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING D-CHECK, AFT B/B BS 985 - BS 990 STR 29R CORR LEVEL 2.  REMOVED CORROSION ON STR 29R OUT OF LIMITS.  ORIGINAL THICKNESS .185 INCH AFTER CORROSION REMOVAL THICKNESS .071 INCH AT LOWEST POINT PER SRM 51-10-6 BEYOND LIMITS.  INSTALLED DOUBLER REPAIR PER AVITAS PER NR 95 PMSI .075 INCH D-1, 3 INCHES BY 18 INCHES.   TAT:  45,788.3 HRS.  TAC:  29,959.
